# SDR SWAA2022030266639

- Difficulty date: February 8, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 56,223 hours, 27,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD. CARGO COMPARTMENT; STA 500A TO 500B +6' RBL 24 FLOOR TO SIDEWALL TRANSITION PANEL HAS CORROSION. / REMOVED CORROSION ON FLOOR SIDEWALL SIDEPLATE ANGLE AT STA. 500A TO 500B+6 RBL 24 FOUND TO BE OUT OF LIMITS DUE TO NO DAMAGE ALLOWED AT FASTNER LOCATION IAW SRM 53-00-53-1A-2 FIG 103 DETAIL D. REMOVED OLD FLOOR TO SIDEWALL TRANSITION SIDEPLACE ANGLE IAW SRM 51-40-02-0G-0. INSTALLED NEW FLOOR TO SIDEWALL TRANSTION SIDEPLATE ANGLE IAW SRM 51-40-02-0G-0 AND DWG'S 143A7500 AND 143A7505
